# SDR SWAA2022100646550

- Difficulty date: September 19, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 52,234 hours, 31,391 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Angle
- Condition: Broken
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN ANGLE LOCATED BS693 AT LEVEL BL0 AT PASSENGER CABIN 2022-466947 / [01] REPLACED ANGLE LOCATED BS693 AT LEVEL BL0 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG 273A9110; SHEET 6; REV A. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGN OFFS BELOW.
